Skip to Content

Can mobic cause anaemia have been on it for 4years?

Responses (2)

Rajive Goel 27 Nov 2010

Unfortunately yes, it causes anemia in around 4.1% people who take Mobic, for more details please talk to the doc who prescribed the med. so that he/she could alter or change the med.

Take care, be well!

Anonymous 28 Nov 2010

Thank you for your answer am stopping the Mobic straight away as I have been told it can cause high blood pressure also which I suffer from also, thanks again.

Rajive Goel 28 Nov 2010

Welcome, what med do you take for your blood pressure?

Psyched 28 Nov 2010

Lesandrobyn,
Anemia is one reason why this medication isn't supposed to be used for everyday pain. I know doctors prescribe it for general use, but it's not meant to be-my own mother has been taking it for 10 years and never believed me that the manufacturer suggests using it only for a short time until I should her what it said about the medication in the Nursing Drug Reference. As Rajive suggested, you should probably ask your prescriber for something else that is equivalent. Hope this helps.

Anonymous 28 Nov 2010

Thanks for your answer will stop taking it now and talk to the Dr as I believe it can also cause high blood pressure which I also have. thanks again for answer.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions